# SDR DALA1105299864

- Difficulty date: January 21, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL NR 75 CRACKED AND PUNCTURED AT AFT INBD SIDE. CUT OUT DAMAGE 2EA PLACES 1" X 2".  NO DEFECTS IAW NDT SPM 06-10-01.  FABRICATED AND REINSTALLED 2EA FILLERS AND 1EA DOUBLER FROM .025, 7075-T6 PO 1120034 IAW SRM 53-01, FIG 4, SHEET 4.
